Tylenol Cold + Head Congestion Severe Medicine Caplets, 24 ct.

SKU# 27967

Tylenol Cold + Head Congestion Severe Medicine Caplets, 24 ct.

SKU# 27967
4.2 out of 5 Customer Rating
Help clear head and congestion and relieve other cold and flu symptoms with Tylenol Cold + Head Congestion Severe Medicine Caplets. These caplets provide temporary relief of cold symptoms including aches, fever, and cough.
Read More
$8.99
-
+
Tylenol Cold + Head Congestion Severe Medicine Caplets, 24 ct.
$8.99
  • In Stock
This product is FSA eligible

Frequently bought together

Help clear head and congestion and relieve other cold and flu symptoms with Tylenol Cold + Head Congestion Severe Medicine Caplets.
These caplets provide temporary relief of tough cold symptoms including minor aches and pains, headaches, sore throat, nasal congestion, and sinus congestion and pressure while also helping to loosen phlegm and temporarily reduce fever. Take your health to the next level with FSA eligible Over-the-Counter Meds products.

Features:

  • 24-ct. of Tylenol Cold Head Congestion Severe Medicine Caplets for effective multi-symptom relief
  • Temporarily relieves headache, minor aches and pains, sore throat, nasal and sinus congestion
  • Also temporarily reduces fever and helps to loosen phlegm to make coughs more productive
  • Each caplet contains 325mg of Acetaminophen to help reduce fever and relieve minor aches and pains
  • Each caplet contains 5mg of the nasal decongestant Phenylephrine HCl to help relieve congestion
  • Each caplet contains 200mg of the expectorant Guaifenesin to help loosen phlegm (mucus)

Active Ingredients (in each caplet): Acetaminophen 325mg, Guaifenesin 200mg, Phenylephrine HCl 5mg 

Inactive Ingredients: Carnauba Wax, Croscarmellose Sodium, Flavor, Hydroxypropyl Cellulose, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Pregelatinized Starch, Sucralose, Titanium Dioxide, Triacetin

Dosage: 

Adults and children 12 years and over

  • Take 2 caplets every 4 hours
  • Swallow whole-do not crush, chew or dissolve
  • Do not take more than 10 caplets in 24 hours

Children under 12 years: Ask a doctor.

Do not take more than directed (see overdose warning). 

Other information: 

Store between 68-77°F (20-25°C)

Questions or comments?Ccall 1-877-895-3665 (toll-free) or 215-273-2755 (collect).

You might also like

New Arrivals